Skip to Content

Search: {{$root.lsaSearchQuery.q}}, Page {{$root.page}}

Financial/Actuarial Mathematics Seminar

Path-dependent Hamilton-Jacobi equations with super-quadratic growth in the gradient and the vanishing viscosity method
Wednesday, April 14, 2021
4:00-5:00 PM
Ask the organizer Off Campus Location
The non-exponential Schilder-type theorem in Backhoff-Veraguas, Lacker and Tangpi [Ann. Appl. Probab., 30 (2020), pp. 1321-1367] is expressed as a convergence result for path-dependent partial differential equations with appropriate notions of generalized solutions. This entails a non-Markovian counterpart to the vanishing viscosity method.

We show uniqueness of maximal subsolutions for path-dependent viscous Hamilton-Jacobi equations related to convex super-quadratic backward stochastic differential equations.

We establish well-posedness for the Hamilton-Jacobi-Bellman equation associated to a Bolza problem of the calculus of variations with path-dependent terminal cost. In particular, uniqueness among lower semi-continuous solutions holds and state constraints are admitted.

Joint work with Erhan Bayraktar. Speaker(s): Christian Keller (UCF)
Building: Off Campus Location
Location: Virtual
Event Type: Workshop / Seminar
Tags: Mathematics
Source: Happening @ Michigan from Department of Mathematics